International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 13, Pages 827-833

Minimum distances of error-correcting codes in incidence rings

A. V. Kelarev

Department of Mathematics, School of Mathematics and Physics, University of Tasmania, GPO Box 252-37, Hobart 7001, Tasmania, Australia

Received 7 April 2002

Copyright © 2003 A. V. Kelarev. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


The main theorem of this paper gives a formula for the largest minimum distance of error-correcting codes considered as ideals in incidence rings defined by directed graphs.